A common fixed point theorem for weakly compatible mappings in symmetric spaces satisfying a contractive condition of integral type

By A. Aliouche. 2006

165 citations recorded by the source corpus.

Abstract In this paper, we proved a common fixed point theorem for weakly compatible mappings in symmetric spaces satisfying a contractive condition of integral type and a property (E.A) introduced in [M. Aamri, D. El Moutawakil, Some new common fixed point theorems under strict contractive conditions, J. Math. Anal. Appl. 270 (2002) 181–188]. Our theorem generalizes Theorem 2.2 of [M. Aamri, D. El Moutawakil, Common fixed points under contractive conditions in symmetric spaces, Appl. Math. E-Notes 3 (2003) 156–162] and Theorem 2 of [M. Aamri, D. El Moutawakil, Some new common fixed point theorems under strict contractive conditions, J. Math. Anal. Appl. 270 (2002) 181–188].

Subfields: Geometry and Topology

View Paper: https://www.semanticscholar.org/paper/569c7ee34fe2346944addfc7c85cf063a4d7011d

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Geometry and Topology

  1. Zoran Kadelburg
  2. Ishak Altun
  3. Mujahid Abbas
  4. Sun Young Cho
  5. Stojan Radenovic
  6. D. Türkoğlu
  7. Shin Min Kang
  8. Xin Li

Citations in the corpus